BAYESIAN MULTIPERIOD FORECASTING FOR ARMA MODEL UNDER JEFFREY'S PRIOR

Amry, Zul and Baharum, Adam (2015) BAYESIAN MULTIPERIOD FORECASTING FOR ARMA MODEL UNDER JEFFREY'S PRIOR. Jurnal Mathematics and Statistics, 03 (03). pp. 65-70. ISSN 2332-2071

[img]
Preview
Text
Reviewer.pdf - Published Version

Download (357kB) | Preview
Official URL: http://www.hrpub.org/download/20150620/MS3-1340395...

Abstract

The main purpose of this study is to find the Bayesian forecast of ARMA model under Jeffrey's prior assumption with quadratic loss function. The point forecast model is to obtained based on the mean of the marginal conditional posterior predictive in mathematical expression. Furthermore, the point forecast model of the Bayesian forecasting compared to the traditional forecasting. The simulation shows that the forecast accuracy of the Bayesian forecasting is better than the traditional forecasting and the descriptive statistics of the Bayesian forecasting are closer to the true value than the traditional forecasting.

Item Type: Article
Keywords: Multiperiod forecast; Bayes theorem; Statistics
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA273 Probabilities. Mathematical statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam > Matematika
Depositing User: Mrs Harly Christy Siagian
Date Deposited: 17 Oct 2016 07:22
URI: http://digilib.unimed.ac.id/id/eprint/20590

Actions (login required)

View Item View Item